# SDR COMA0760048

- Difficulty date: January 23, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 20,815 hours, 19,026 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Part number: 1104SD100501
- Condition: Twisted
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5156 - FLAPS FAIL MESSAGE APPEARED WHEN FLAPS WERE SELECTED TO 8 DEGREES.  LANDED WITHOUT INCIDENT.  REPLACED LEFT WING NR 5 FLAP FLEX DRIVE SHAFT.
